# SDR ASAA2018020823475

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 7,409 hours, 2,524 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIDWAY THRU FLIGHT, THE F/A COMPLAINED OF EXCESSIVE CABIN HEAT,  HAD TO POSITION THE FWD & AFT CABIN TEMP CONTROLS TO THE FULL COLD STOP,  ANYTHING ABOVE THAT WOULD CAUSE EXCESSIVE HEAT.   OPS WORKING NORMAL. ACFT GROUNDED.  PERFORMED A CABIN TEMP CONTROLLER BITE TEST IAW FIM 21-61, TASK 801.  TEST PASSED,  NO FAULT AT THIS TIME. PERFORMED AN OPS TEST OF CONTROL AND INDICATION IAW AMM 21-61-00. OPS CHECKED NORMAL.  NO HISTORY FOR 30 DAYS. OVERHEAT INDICATION FOR ZONE TEMP, DID NOT ILLUMINATE.
